Alert archive / Tennessee / Excessive Heat Warnings in 2011
Excessive Heat Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this excessive heat warning at Aug 3, 2011, 12:35 PM CDT for 11 counties in Tennessee. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2011, 12:35 PM CDT (17:35 UTC)
- Expired
- Aug 3, 2011, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
Counties Benton County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Montgomery County, TN, Perry County, TN, Stewart County, TN, Wayne County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 716 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
420 WWUS74 KOHX 031735 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1235 PM CDT WED AUG 3 2011 ...DANGEROUS HEAT THROUGH THURSDAY AFTERNOON... .DANGEROUS LEVELS OF TEMPERATURE AND HUMIDITY WILL OCCUR WEST OF THE CUMBERLAND PLATEAU THROUGH THURSDAY AFTERNOON. HIGH TEMPERATURES TODAY WILL BE AROUND 100 DEGREES...AND IN THE MID TO UPPER 90S ON THURSDAY. THIS HEAT COMBINED WITH ELEVATED HUMIDITY LEVELS WILL ALLOW HEAT INDEX READINGS TO RISE BETWEEN 105 TO 115 DEGREES DURING THE AFTERNOON HOURS. TNZ005-006-022>025-056>058-093-094-040145- /O.UPG.KOHX.HT.Y.0003.000000T0000Z-110805T0000Z/ /O.NEW.KOHX.EH.W.0002.110803T1735Z-110805T0000Z/ STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN- LEWIS-WAYNE-LAWRENCE- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN... WAVERLY...DICKSON...LOBELVILLE...CENTERVILLE...HOHENWALD... WAYNESBORO...LAWRENCEBURG 1235 PM CDT WED AUG 3 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THURSDAY. THE HEAT ADVISORY IS NO LONGER IN EFFECT. * EVENT...MAXIMUM HEAT INDEX VALUES OF 110 TO 115. * TIMING...THROUGH THURSDAY AFTERNOON. * IMPACT...THE FIRST TO SUFFER FROM THE HEAT WILL BE CHILDREN... THE DISABLED...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS. HEAT EXHAUSTION...HEAT CRAMPS...AND EVEN HEAT STROKE ARE ALL POSSIBLE WITH PROLONGED EXPOSURE TO THE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING AND DRINK PLENTY OF WATER. TAKE FREQUENT REST BREAKS IN SHADE OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 9 1 1. && PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 911. && $$ TNZ009>011-030>033-063>065-077>080-040145- /O.EXA.KOHX.HT.Y.0003.000000T0000Z-110805T0000Z/ MACON-CLAY-PICKETT-SMITH-JACKSON-PUTNAM-OVERTON-CANNON-DE KALB- WHITE-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...LAFAYETTE...CELINA...BYRDSTOWN... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...WOODBURY... SMITHVILLE...SPARTA...TULLAHOMA...MANCHESTER...MCMINNVILLE... ALTAMONT...SPENCER 1235 PM CDT WED AUG 3 2011 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THURSDAY. * EVENT...HEAT INDEX READINGS BETWEEN 105 AND 110 DEGREES. * TIMING...THROUGH THURSDAY AFTERNOON. * IMPACT...THE FIRST TO SUFFER FROM THE HEAT WILL BE CHILDREN... THE DISABLED...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS. HEAT EXHAUSTION...HEAT CRAMPS...AND EVEN HEAT STROKE ARE ALL POSSIBLE WITH PROLONGED EXPOSURE TO THE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING AND DRINK PLENTY OF WATER. TAKE FREQUENT REST BREAKS IN SHADE OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 9 1 1. && $$ TNZ007-008-026>029-059>062-075-095-040145- /O.CON.KOHX.HT.Y.0003.000000T0000Z-110805T0000Z/ ROBERTSON-SUMNER-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-BEDFORD-GILES- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...ASHLAND CITY... NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...SHELBYVILLE... PULASKI 1235 PM CDT WED AUG 3 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * EVENT...HEAT INDEX READINGS BETWEEN 105 AND 110 DEGREES. * TIMING...THROUGH THURSDAY AFTERNOON. * IMPACT...THE FIRST TO SUFFER FROM THE HEAT WILL BE CHILDREN... THE DISABLED...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS. HEAT EXHAUSTION...HEAT CRAMPS...AND EVEN HEAT STROKE ARE ALL POSSIBLE WITH PROLONGED EXPOSURE TO THE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING AND DRINK PLENTY OF WATER. TAKE FREQUENT REST BREAKS IN SHADE OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 9 1 1. && $$ 13
1 follow-up statement
385 WWUS74 KOHX 032041 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 341 PM CDT WED AUG 3 2011 ...DANGEROUS HEAT TO CONTINUE OVER PARTS OF MID TENNESSEE... .HEAT AND HUMIDITY WILL COMBINE TO CREATE DANGEROUS HEAT INDEX LEVELS OVER PARTS OF THE MID STATE. CONDITIONS WILL NOT BE AS OPPRESSIVE ON THURSDAY...BUT SOME SOUTHERN AND WESTERN COUNTIES OF THE MID STATE WILL HAVE HEAT INDEX VALUES OVER 105 AGAIN. TNZ022-024-056>058-093-094-040500- /O.EXB.KOHX.HT.Y.0003.110804T0000Z-110805T0000Z/ /O.EXT.KOHX.EH.W.0002.000000T0000Z-110804T0000Z/ BENTON-HUMPHREYS-PERRY-HICKMAN-LEWIS-WAYNE-LAWRENCE- INCLUDING THE CITIES OF...CAMDEN...WAVERLY...LOBELVILLE... CENTERVILLE...HOHENWALD...WAYNESBORO...LAWRENCEBURG 341 PM CDT WED AUG 3 2011 ...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT THURSDAY. * EVENT...HEAT INDEX READINGS OVER 110 WEDNESDAY AFTERNOON...AND FROM 105 TO 110 ON THURSDAY. * TIMING...THROUGH THURSDAY AFTERNOON. * IMPACT...THE FIRST TO SUFFER FROM THE HEAT WILL BE CHILDREN... THE DISABLED...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS. HEAT EXHAUSTION...HEAT CRAMPS...AND EVEN HEAT STROKE ARE ALL POSSIBLE WITH PROLONGED EXPOSURE TO THE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING AND DRINK PLENTY OF WATER. TAKE FREQUENT REST BREAKS IN SHADE OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 9 1 1. && $$ TNZ005-006-023-025-040000- /O.EXT.KOHX.EH.W.0002.000000T0000Z-110804T0000Z/ STEWART-MONTGOMERY-HOUSTON-DICKSON- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...ERIN...DICKSON 341 PM CDT WED AUG 3 2011 ...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * EVENT...MAXIMUM HEAT INDEX VALUES OF 110 TO 115. * TIMING...THROUGH 7 PM TONIGHT. * IMPACT...THE FIRST TO SUFFER FROM THE HEAT WILL BE CHILDREN... THE DISABLED...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS. HEAT EXHAUSTION...HEAT CRAMPS...AND EVEN HEAT STROKE ARE ALL POSSIBLE WITH PROLONGED EXPOSURE TO THE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING AND DRINK PLENTY OF WATER. TAKE FREQUENT REST BREAKS IN SHADE OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 9 1 1. && $$ TNZ007>011-026>033-059-062>065-078>080-040000- /O.EXT.KOHX.HT.Y.0003.000000T0000Z-110804T0000Z/ ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-WILSON- TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-WILLIAMSON-RUTHERFORD- CANNON-DE KALB-WHITE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...BYRDSTOWN...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...FRANKLIN...BRENTWOOD...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...MCMINNVILLE...ALTAMONT...SPENCER 341 PM CDT WED AUG 3 2011 ...HEAT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * EVENT...HEAT INDEX READINGS BETWEEN 105 AND 110 DEGREES. * TIMING...THROUGH 7 PM TONIGHT. * IMPACT...THE FIRST TO SUFFER FROM THE HEAT WILL BE CHILDREN... THE DISABLED...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS. HEAT EXHAUSTION...HEAT CRAMPS...AND EVEN HEAT STROKE ARE ALL POSSIBLE WITH PROLONGED EXPOSURE TO THE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING AND DRINK PLENTY OF WATER. TAKE FREQUENT REST BREAKS IN SHADE OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 9 1 1. && $$ TNZ060-061-075-077-095-040500- /O.CON.KOHX.HT.Y.0003.000000T0000Z-110805T0000Z/ MAURY-MARSHALL-BEDFORD-COFFEE-GILES- INCLUDING THE CITIES OF...COLUMBIA...LEWISBURG...SHELBYVILLE... TULLAHOMA...MANCHESTER...PULASKI 341 PM CDT WED AUG 3 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * EVENT...MAXIMUM HEAT INDEX READINGS BETWEEN 105 AND 110 DEGREES. * TIMING...THROUGH THURSDAY AFTERNOON. * IMPACT...THE FIRST TO SUFFER FROM THE HEAT WILL BE CHILDREN... THE DISABLED...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS. HEAT EXHAUSTION...HEAT CRAMPS...AND EVEN HEAT STROKE ARE ALL POSSIBLE WITH PROLONGED EXPOSURE TO THE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING AND DRINK PLENTY OF WATER. TAKE FREQUENT REST BREAKS IN SHADE OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 9 1 1. && $$ 13
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this excessive heat warning went out at Aug 3, 12:34 PM CDT, 1 minute earlier.
Area forecast discussion, Aug 3, 12:34 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1234 PM CDT WED AUG 3 2011 .UPDATE...TEMPS ARE SOARING WITH SUNNY SKIES...AND DEW POINTS REMAIN HIGH. HEAT INDEX VALUES PUSHING OVER 110 IN OUR WEST...SO WE WILL INCREASE TO AN EXCESSIVE HEAT WARNING IN THE WEST...AND WE WILL EXPAND THE HEAT ADVISORY FARTHER EAST. CONDITIONS WILL LIKELY NOT BE QUITE AS OPPRESSIVE THURSDAY...BUT WE WILL CLEAR UP HEADLINES (DROP WARNING BACK TO ADVISORY) WITH LATER ISSUANCE. 13 && .PREV DISCUSSION... /ISSUED 1104 AM CDT WED AUG 3 2011/ UPDATE...NOT MUCH IN THE WAY OF WARNINGS OR REPORTS WITH CONVECTION UPSTREAM FROM OUR NORTHEAST COUNTIES AT THIS TIME. TEMPERATURES ARE SURGING INTO THE 90S...AND THIS IS CAUSING RAPID LOW LEVEL DESTABILIZATION. LINE OF WESTWARD DEVELOPING DEEP CONVECTION IS NOTED OVER THE OH VALLEY. THIS TREND IS EXPECTED TO CONTINUE WITH MORE DEVELOPMENT OF THUNDERSTORMS TO OUR NORTH...MOVING INTO MID TN LATER THIS AFTERNOON AND EVENING AHEAD OF A SURFACE FRONT. PER COORDINATION WITH SPC...A NEW WATCH MY BE NEEDED THIS AFTERNOON WEST OF THE CURRENT WATCH. DAMAGING DOWNBURST WINDS WILL BE THE CONCERN WITH THESE STORMS. 13 PREV DISCUSSION... /ISSUED 958 AM CDT WED AUG 3 2011/ UPDATE...FORECASTS WERE RECENTLY UPDATED TO INCLUDE SEVERE WATCH 721 FOR FENTRESS AND AND PICKETT COUNTIES. ALSO...WE INCREASED POPS AREA WIDE TODAY AND TONIGHT...AND MADE OTHER MINOR ADJUSTMENTS. A SEVERE WATCH WAS RECENTLY ISSUED FOR THE MCS MOVING ACROSS E KY. THE MCS WILL BE MOVING SOUTH AND MAY CLIP OUR NORTHEAST COUNTIES LATE MORNING AND EARLY AFTERNOON. ALSO...OUTFLOW BOUNDARIES MAY HELP INITIATE NEW STORMS. A COLD FRONT EXTENDED FROM LK HURON...SOUTHWEST TO SOUTHERN MO. THIS FRONT WILL MOVE ACROSS THE OH VALLEY AND INTO MID TN BY THIS EVENING. INCREASING LOW LEVEL MOISTURE ALONG WITH STRONG HEATING WILL CREATE VERY STEEP LOW LEVEL LAPSE RATES. THE APPROACHING FRONT AND OUTFLOWS FROM EXISTING STORMS WILL HELP INITIATE AT LEAST SCATTERED THUNDERSTORMS OVER MID TN...ESPECIALLY NORTH AND PLATEAU. A FEW STORMS MAY BE SEVERE...WITH LOCALIZED DOWNBURST WINDS. FOR NOW...RAISING POPS INTO THE 30-50 PERCENT RANGE...BUT SOME AREAS MAY BE ADJUSTED HIGHER IF CONVECTION TAKES ON SOME ORGANIZATION. LOOKS LIKE BEST TIME FOR TSRA ACROSS THE NORTH HALF WILL BE 2 PM TO 8 PM...AND 5 PM TO 10 PM SOUTH. THE STORMS WILL LIKELY DECREASE IN COVERAGE AND INTENSITY WITH LOSS OF HEATING AS THEY PUSH INTO OUR FAR SOUTHERN COUNTIES THIS EVENING. OTHERWISE...HEAT ADVISORIES REMAIN IN EFFECT FOR MOST AREAS WEST OF THE PLATEAU. ACTUALLY TEMPS NEAR 100 WILL COMBINE WITH HUMIDITY TO MAKE HX VALUES 105-110. 13 PREV DISCUSSION... /ISSUED 507 AM CDT WED AUG 3 2011/ AVIATION 12Z DISCUSSION... ATMOSPHERIC MOISTURE WILL BE ON THE INCREASE TODAY AND TONIGHT AS A FRONTAL BOUNDARY SAGS SOUTHWARD TOWARD THE AREA. SHOWERS AND TSTMS ARE EXPECTED BY LATE THIS AFTERNOON AND INTO THIS EVENING. SOME GUSTY WINDS WILL BE POSSIBLE WITH THE STORMS. SOME LATE NIGHT FOG IS EXPECTED AFTER THE CONVECTION ENDS AFTER 06Z. && .OHX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR TNZ007>011-026>033- 059>065-075-077>080-095. EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR TNZ005-006- 022>025-056>058-093-094. && 13
Hazardous weather outlook, Aug 3, 5:43 AM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 543 AM CDT WED AUG 3 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-041030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 543 AM CDT WED AUG 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... HEAT ADVISORY IS IN EFFECT FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU THIS AFTERNOON AND TONIGHT. HOT TEMPERATURES AND HUMIDITY WILL DRIVE AFTERNOON HEAT INDICES INTO THE 105 TO 110 DEGREE RANGE. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. DAMAGING WIND IS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... HEAT ADVISORY IS ALSO IN EFFECT FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU THURSDAY. TEMPERATURES AND HUMIDITY WILL PUSH AFTERNOON HEAT INDICES TO AROUND 105 DEGREES. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:11 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 34 min |
| Aug 3, 6:46 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, White | 19 min |
Nearby
Excessive Heat Warnings in Tennessee, 2011Every excessive heat warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.